On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory

Dittes FM, Ilgenfritz E-M, Jozefini B, Müller-Preußker M (1989)
Physics Letters B 229(1-2): 89-92.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Dittes FM, Ilgenfritz E-M, Jozefini B, Müller-Preußker M. On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory. Physics Letters B. 1989;229(1-2):89-92.
Dittes, F. M., Ilgenfritz, E. - M., Jozefini, B., & Müller-Preußker, M. (1989). On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory. Physics Letters B, 229(1-2), 89-92.
Dittes, F. M., Ilgenfritz, E. - M., Jozefini, B., and Müller-Preußker, M. (1989). On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory. Physics Letters B 229, 89-92.
Dittes, F.M., et al., 1989. On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory. Physics Letters B, 229(1-2), p 89-92.
F.M. Dittes, et al., “On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory”, Physics Letters B, vol. 229, 1989, pp. 89-92.
Dittes, F.M., Ilgenfritz, E.-M., Jozefini, B., Müller-Preußker, M.: On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory. Physics Letters B. 229, 89-92 (1989).
Dittes, F. M., Ilgenfritz, Ernst-Michael, Jozefini, B., and Müller-Preußker, Michael. “On the suppression of the topological susceptibility by dynamical quarks in SU(2) lattice gauge theory”. Physics Letters B 229.1-2 (1989): 89-92.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 278684

Search this title in

Google Scholar